# SDR AALA202503250987

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 36,775 hours, 15,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG18405
- Condition: Low Pressure
- Location: Zone 800
- Part time: 32,357 hours, 13,884 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPONENT IN SHOP MAINTENANCE: AFT 2L PASSENGER DOOR INFLATION CYLINDER PRESSURE GAGE IN RED ZONE. REMOVE AND REPLACED AFT L2 ESCAPE SLIDE ASSEMBLY. PER J/C 08L22125001.
